Author Topic: Does anyone know if Tamoxifen(Nolvadex) will reduce puffy nipples?  (Read 23446 times)

marcus

  • Guest
Im a very skinny 22 year old guy with a flat chest, but i have very large protuding puffy nipples that stick out about a 1/2 inch. Ive had them since i was about 12 years old, so almost 10 years now. I read some interesting articles about the anti-estrogen med Tamoxifen (Nolvadex) curing many men over in Europe of puffy nipples. Ive had the gyne disc or ball under my nipples n puffiness for nearly 10 years now and was wondering if this product would still have any kind of effect on my puffy nipples, or if my only resort is excision of the gland by surgery? Realistically i dont think ill ever be able to have surgery, mostly because there isnt really any gynecomastic surgeon specialists in this area. And I was curious to see if anyone who has had puffy nipples for a long time and got rid of them with Tamoxifen? Please help!

Linkback: https://www.gynecomastia.org/forum/index.php?topic=10034.0

Offline 15ineedhelp

  • Bronze Member
  • **
  • Posts: 94
I think you can only take Nolvadex when your on steriods so they dont cause it....
Now that the gland had settled in i dont see how Nolvadex can help....
like the guy above me said.....
better to save your money...

Offline Time_to_fix_it

  • Gold Member
  • ****
  • Posts: 482

1.   Don’t self medicate with Tamoxifen or any other drug for that matter.  You shouldn’t be messing around with your hormones unless under the strict guidance and monitoring of an Endocrinologist.  You could actually make your gyne worse!

2.   Medical research has shown that Anti Estrogens like Tamoxifen and Aromatase Inhibitors like Arimidex, can sometimes be effective in reducing gyne in the early stages of growth, ie the first year to 18 months.  After that time the texture and format of the gland changes and these medications are then ineffective.

I think after 10 years surgery is going to be your only option.

Surgery performed by Mr Levick at The Priory Hospital Bimingham (UK) 20th October 2006

Offline Pissedoff650

  • Posting Member
  • *
  • Posts: 13
Im told Tamoxifen is only to be used while you are on a steriod cycle to prevent puffy nipples or swollen glands....i dont think it will help if you already have it....i am in the process of taking g y n e x i n and herbal product that claims it can help....i will keep you posted for any results because i too cannot afford the surgery....my gutt feeling is the herbal stuff is just a scam though....

-mike

marcus

  • Guest
I actually purchased a 5 month supply of g y n e x i n because i read about the claims of it eliminating puffy nipples. Im on about 2 1/2 months, (67 days), and here is what it has done for me. First off if your a skinnier, leaner kind of guy with puffy nips, the statement they make about seeing physical results within 4-6 weeks is untrue, my chest just barely started tightening up n im almost on my 3rd month already. My nipples still remain the same size and are still puffy, and my realistic expectations of this product is that it probaly will not only have disfactory or partial results, but no result at all :-\ Ive had gynecomastia for far too long and i dont think an herbal product is really going to break down the gland. I think its going to have more drastic results in men with large fatty and droopy gynecomastia breasts and burn some fat rather then skinnier guys with just puffy nips. If you have puffy nips and havent purchased this product already, i would recommend not buying it, it seems to me a big scam and im already bummed out about buying 5 bottles even tho i probaly wont get any results at all.  Ill try tew keep you posted on my results, but i doubt ill see any. good luck with you tho man.

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4780
Tamoxifen is a prescription drug used to reduce Estrogen levels in women who have Breast Cancer. It has other uses as well.

Obtained from illegal sources, it is often taken along with steroids in the hope of preventing Breast enlargement as a result of the steroid overdose. It has a devoted following among those people, but the actual value is questionable.

There is some anecdotal evidence of success in treating Gynecomastia with this and similar drugs, but solid proof seems to be lacking.

Your reproductive physiology is not a good place for a do-it-yourself chemist.

The use of this drug should be monitored by an Endocrinologist.
Grandpa Dan

Offline ovuca

  • Posting Member
  • *
  • Posts: 41
Letrozole is evidently better at destroying breast tissue, and it's regarded as safer because it's side effects has been studied in this connection for quite some time. I tried an aromatase-inhibitor once, and it certainly shrunk the gland somewhat - but not to a satifactory level. Once the gland has settled, it becomes more difficult to destroy the tissue. You never know though, may be lucky.

It doesn't work exclusively with steroids - where's the logic in that? It works with elevated estrogen levels, no matter how you got them.

Offline NewLifeStartsMay4th

  • Bronze Member
  • **
  • Posts: 73
    • pre-post pics
it will work in the early stages of gyno but not for people with years of gyno. get surgery it took me three years to finally get surgery. well worth it. excision of gland only is probably cheaper anyway
Surgery may 4th Dr. Metzner New Orleans
http://deuce-po.magix.net/


 

SMFPacks CMS 1.0.3 © 2021